# SDR 2010FA0000180

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: General aviation
- Aircraft: N939HE
- Make and model: Pilats PC1247
- Aircraft serial: 1005
- Aircraft time: 330 hours, 220 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 5275212153
- Condition: Cracked
- Location: Te Flaps
- Part time: 330 hours, 220 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CAS CAUTION ON ROLLOUT AFTER LANDING - FLAPS STOPPED AROUND 13 DEGREES WHILE RETRACTING.  CHECKED FLAP ERROR CODES, FOUND SEVERAL E211 CODES.  INSPECTED LT INNER RESOLVER INSTALLATION.  FOUND RESOLVER DRIVE PIN PULLED FROM SOCKET.  FURTHER INSPECTION FOUND INBD LT FLAP DRIVE ARM ASSY, PN 527.52.12.153, CRACKED IN SEVERAL PLACES.  PROBABLE CAUSE:  UNKNOWN - NO RECORDED OVERSPEED ON ACFT'S CAS SYSTEM, NO SIGNS OF IMPACT DAMAGE OR SIDE LOADS, RIGGING OF FLAPS CHECKED OK, NO OTHER DAMAGE FOUND.
